# SDR ASAA2021050334744

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 17,232 hours, 5,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT AFT OF L2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT AFT OF L2 DOOR, REF B737-900 AMM 33-51-04. OPS CHECK GOOD.
